Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 144, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 20, 2015, 3:59 PM EDT for 4 counties in Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2015, 3:59 PM EDT (19:59 UTC)
- Expired
- Jun 20, 2015, 4:28 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties DeKalb County, GA, Gwinnett County, GA, Rockdale County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 62 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 987 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 705 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
906
WUUS52 KFFC 201959
SVRFFC
GAC089-135-247-297-202045-
/O.NEW.KFFC.SV.W.0144.150620T1959Z-150620T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT SAT JUN 20 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN GWINNETT COUNTY IN NORTH CENTRAL GEORGIA...
NORTHEASTERN ROCKDALE COUNTY IN NORTH CENTRAL GEORGIA...
SOUTHEASTERN DEKALB COUNTY IN NORTH CENTRAL GEORGIA...
WEST CENTRAL WALTON COUNTY IN NORTH CENTRAL GEORGIA...
* UNTIL 445 PM EDT
* AT 359 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LITHONIA...
OR 8 MILES NORTHWEST OF CONYERS...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CONYERS...SNELLVILLE...LOGANVILLE...STONE MOUNTAIN...LITHONIA...
LAKEVIEW ESTATES...MOUNTAIN PARK...MILSTEAD...BIG HAYNES CREEK
PARK...BELMONT...REDAN AND ROSEBUD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3370 8420 3387 8416 3387 8390 3364 8396
TIME...MOT...LOC 1959Z 280DEG 24KT 3378 8409
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
046
WWUS52 KFFC 202028
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
428 PM EDT SAT JUN 20 2015
GAC089-135-247-297-202037-
/O.CAN.KFFC.SV.W.0144.000000T0000Z-150620T2045Z/
GWINNETT GA-ROCKDALE GA-DEKALB GA-WALTON GA-
428 PM EDT SAT JUN 20 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GWINNETT...
NORTHEASTERN ROCKDALE...SOUTHEASTERN DEKALB AND WEST CENTRAL WALTON
COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3370 8420 3387 8416 3387 8390 3364 8396
TIME...MOT...LOC 2027Z 280DEG 24KT 3375 8386
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 2:39 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 20, 2:39 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
239 PM EDT SAT JUN 20 2015
.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
MODELS IN CLOSE AGREEMENT MOVING THE REMNANTS OF BILL AWAY FROM THE
CWA AND THE H5 RIDGE SLOWLY BUILDING OVER THE SOUTHEAST. THIS WILL
BRING IN DRIER AIR ALOFT FOR SUNDAY WITH POPS CONFINED TO THE
EXTREME NORTH AND THE EXTREME CENTRAL PARTS OF THE STATE...MAINLY
DURING THE AFTERNOON. WITH THE RIDGE BUILDING...EXPECT SLIGHTLY
WARMER TEMPERATURES SUNDAY THAN TODAY.
17
.LONG TERM /MONDAY THROUGH SATURDAY/...
EXTENDED MODELS CONTINUE TO ADVERTISE OPPRESSIVE RIDGE BUILDING
INTO THE REGION THROUGH MID WEEK...WITH LIMITED POPS AND HOT
TEMPERATURES. A TRANSITION IN OVERALL PATTERN IS EXPECTED LATE
WEEK AS HIGH PRESSURE RIDGE RETREATS OVER THE ATLANTIC AND
LONGWAVE TROUGH SETS UP OVER THE EASTERN CONUS. THIS SHIFT SHOULD
ALLOW TEMPERATURES TO RETURN CLOSER TO NORMAL WITH BETTER CHANCES
OF RAIN RETURNING. HAVE ONLY MADE MINOR ADJUSTMENTS TO THE
FORECAST. PREVIOUS DISCUSSION IS INCLUDED BELOW.
31
/ISSUED 430 AM EDT SAT JUN 20 2015/
GENERAL BLEND OF GUIDANCE LOOKS REASONABLE FOR THE LONG TERM AS
BROAD UPPER RIDGING PROGGED TO BUILD IN FROM THE WEST AND ALLOW
FOR ANOTHER WAVE OF OPPRESSIVE HEAT THRU THE MAJORITY OF THE WORK
WEEK WITH TUE AND WED BEING THE HOTTEST DAYS AS TEMPS LOOK TO
CLIMB TO THE UPPER 90S ACROSS MUCH OF THE AREA...NEARLY 10 DEG
ABOVE CLIMO NORMS. NEEDLESS TO SAY WILL BE AGAIN LOOKING AT HEAT
ADVISORY CONCERNS FROM MON-THU FOR MAINLY CENTRAL GA WITH
RESULTANT HEAT INDICES NEAR OR EXCEEDING 105. AS FAR AS
POPS...WILL LIMIT TO SLIGHT CHANCES IN THE FAR NE AND SOUTHERN
TIER ON MON/TUE FOR DIURNALLY DRIVEN POTENTIAL OF SHOWERS/STORMS...
THOUGH FCST THERMAL PROFILES CONTINUE TO INDICATE THE GRADUAL
WEAKENING OF A 700 MB CAP BY WED/THU MAKING CAPE MORE EASILY
ATTAINED. HAVE THEREFORE TRENDED POPS TO SLIGHTLY GREATER CHANCE
WED AFTERNOON AND IN THE 30-40 PERCENT RANGE FOR THU/FRI AS RIDGE
BREAKS DOWN.
A MORE ACTIVE PATTERN IS STARTING TO SET UP FOR THE END OF THE
WEEK INTO NEXT WEEKEND AS MODELS ARE IN FAIRLY GOOD CONSENSUS
WITH A TRANSITION TO NW FLOW AND SIGNS OF THE UPPER TROUGH TAKING
RESIDENCE ACROSS THE EASTERN CONUS. WHILE THIS SHOULD BRING A
REPRIEVE TO THE RECENT HEAT SPELLS...IT WILL LIKELY MAKE FOR
ACTIVE PERIODS OF STORM POTENTIAL FROM DISTURBANCES TRAVERSING THE
UPPER FLOW.
BAKER
&&
.CLIMATE...
RECORDS FOR 06-22 MONDAY
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 102 2006 63 1947 76 1981 58 1972
1925 1947
KATL 98 1964 64 1947 77 1925 56 1947
KMCN 101 1925 70 1947 78 1915 58 1966
1947
KCSG 100 2006 77 1963 77 1981 60 1992
1988
RECORDS FOR 06-23 TUESDAY
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 101 1988 71 1963 77 1944 53 1947
1944
1931
KATL 99 1944 70 1963 77 1944 54 1972
1930
KMCN 101 1988 78 1947 75 1954 56 1966
1981 1936 1951
1944 1950
KCSG 100 1998 81 1983 79 2009 57 1972
1981 1963
1951
RECORDS FOR 06-24 WEDNESDAY
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 105 1930 74 1991 78 1944 53 1947
KATL 99 1988 74 1991 78 1930 54 1972
1930
KMCN 101 1988 77 1991 77 1932 53 1947
1930 1963
KCSG 100 1988 80 1963 78 2010 57 1972
1981
1951
RECORDS FOR 06-25 THURSDAY
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 105 1914 72 1979 76 1931 58 1922
KATL 100 1914 70 1991 76 2010 59 1889
1952
1914
KMCN 103 1914 74 1928 77 1930 59 1990
1914
KCSG 101 1988 76 1963 76 2010 61 1974
1996
AVIATION...
18Z UPDATE...
CU FIELD HAS DEVELOPED WITH SCATTERED SHOWERS/TSTORMS MAINLY
ACROSS NORTH GA HOWEVER EXPECT DEVELOPMENT ACROSS CENTRAL GEORGIA
THROUGH THE AFTERNOON. CIGS SHOULD STAY VFR THROUGH THE FORECAST.
CU WILL DISSIPATE THIS EVENING AS WELL AS THE PRECIPITATION. THERE
COULD BE A FEW015 MONDAY MORNING BUT AT THIS TIME DO NOT EXPECT
CIGS. EXPECT ANOTHER CU FIELD SUNDAY BUT NOT AS EXTENSIVE AS TODAY
DUE TO DRIER AIR ALOFT. WINDS WILL REMAIN WESTERLY THROUGH THE
FORECAST.
//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON TIMING OF PRECIP THIS AFTERNOON
HIGH ON ALL REMAINING ELEMENTS.
17
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 73 96 74 97 / 40 10 10 10
ATLANTA 76 93 76 94 / 40 10 10 10
BLAIRSVILLE 68 91 69 89 / 40 20 10 20
CARTERSVILLE 72 93 73 94 / 40 10 10 10
COLUMBUS 75 95 76 95 / 40 10 10 10
GAINESVILLE 73 93 74 93 / 40 10 10 10
MACON 73 96 74 98 / 30 10 10 20
ROME 72 94 73 95 / 30 10 10 10
PEACHTREE CITY 72 93 73 94 / 40 10 10 10
VIDALIA 76 96 76 97 / 20 20 10 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...17
LONG TERM....31
AVIATION...17Hazardous weather outlook, Jun 20, 2:50 PM EDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 250 PM EDT SAT JUN 20 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 250 PM EDT SAT JUN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING. WEATHER HAZARDS EXPECTED... STRONG WINDS...FREQUENT LIGHTNING...AND BRIEF HEAVY RAIN ARE EXPECTED. DISCUSSION... SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA TODAY...WITH THE GREATER CHANCES IN THE NORTH THROUGH LATE AFTERNOON AND TRANSITIONING INTO CENTRAL GEORGIA FOR THE AFTERNOON AND EVENING. SOME STORMS COULD BE STRONG TO SEVERE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ABOVE NORMAL TEMPERATURES WILL CONTINUE INTO THE WORK WEEK WITH THE WARMEST PERIOD BEING MONDAY THROUGH WEDNESDAY AS ANOTHER UPPER RIDGE BUILDS INTO THE REGION. RESULTANT HEAT INDICES IN THIS PERIOD MAY REACH OR EXCEED 105 ONCE AGAIN IN PORTIONS OF CENTRAL GEORGIA. DAILY ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY THRU WEDNESDAY MAINLY IN THE FAR NORTH AND SOUTH CENTRAL PORTIONS OF THE AREA. CHANCES INCREASE FOR THURSDAY INTO FRIDAY AS THE UPPER RIDGE BEGINS TO BREAK DOWN AND ALLOWS FOR OTHER DISTURBANCES TO APPROACH THE AREA BY THE END OF THE WEEK. GUSTY WINDS...HEAVY RAIN...AND FREQUENT LIGHTNING WILL BE THE MAIN THREATS WITH ANY DEVELOPMENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 20, 3:11 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
311 PM EDT SAT JUN 20 2015
GAZ033-034-045-201945-
DE KALB GA-GWINNETT GA-NORTH FULTON GA-
311 PM EDT SAT JUN 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN DE KALB...GWINNETT AND NORTH FULTON COUNTIES UNTIL 345 PM EDT...
AT 310 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SANDY SPRINGS...OR 8 MILES EAST OF
MARIETTA...MOVING EAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS DE KALB...GWINNETT AND NORTH FULTON COUNTIES THROUGH 345
PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...LAWRENCEVILLE...SANDY SPRINGS...ROSWELL...DUNWOODY...
DULUTH...SNELLVILLE...SUWANEE...LILBURN...LOGANVILLE...CHAMBLEE...
NORCROSS...DORAVILLE...CLARKSTON...STONE MOUNTAIN...DACULA...
GRAYSON...BERKELEY LAKE...NORTH ATLANTA AND TUCKER.
LAT...LON 3383 8446 3385 8446 3391 8445 3398 8438
3401 8440 3406 8386 3400 8387 3400 8386
3388 8385 3380 8397 3382 8448
TIME...MOT...LOC 1910Z 268DEG 22KT 3392 8441Special weather statement, Jun 20, 3:13 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT SAT JUN 20 2015
GAZ048-049-059-201945-
MORGAN GA-NEWTON GA-JASPER GA-
313 PM EDT SAT JUN 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MORGAN...NEWTON AND JASPER COUNTIES UNTIL 345 PM EDT...
AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PORTERDALE...OR NEAR COVINGTON...MOVING EAST
AT 30 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS MORGAN...NEWTON AND JASPER COUNTIES THROUGH 345 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
COVINGTON...PORTERDALE...RUTLEDGE...NEWBORN...MANSFIELD...SHADY
DALE...STEWART...EUDORA...ROCKY PLAINS...FARRAR...STARRSVILLE...BRICK
STORE AND NORTH ALCOVY.
LAT...LON 3338 8355 3340 8390 3341 8390 3342 8391
3345 8393 3345 8392 3346 8393 3359 8394
3361 8369 3361 8367 3362 8351
TIME...MOT...LOC 1912Z 267DEG 28KT 3351 8384Special weather statement, Jun 20, 3:37 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
337 PM EDT SAT JUN 20 2015
GAZ036>039-050-051-202000-
TALIAFERRO GA-OGLETHORPE GA-OCONEE GA-GREENE GA-CLARKE GA-WILKES GA-
337 PM EDT SAT JUN 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TALIAFERRO...OGLETHORPE...OCONEE...GREENE...CLARKE AND WILKES
COUNTIES UNTIL 400 PM EDT...
AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WHITEHALL...OR NEAR WATKINSVILLE...MOVING
EAST AT 35 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS TALIAFERRO...OGLETHORPE...OCONEE...GREENE...CLARKE AND
WILKES COUNTIES THROUGH 400 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
WASHINGTON...LEXINGTON...UNION POINT...WINTERVILLE...CRAWFORD...
TIGNALL...ARNOLDSVILLE...WOODVILLE...MAXEYS...RAYLE...WHITEHALL...
ATHENS-CLARKE COUNTY (BALANCE)...STEPHENS...SMITHONIA...PENFIELD...
BARNETT SHOALS...JACKSONS CROSSROADS...WRAYSWOOD...MALLORYSVILLE AND
GRESHAMVILLE.
LAT...LON 3361 8335 3362 8336 3366 8338 3397 8337
3401 8323 3400 8322 3405 8313 3403 8310
3403 8309 3402 8305 3404 8298 3403 8294
3402 8294 3401 8293 3401 8291 3398 8286
3399 8284 3397 8278 3398 8272 3365 8264
TIME...MOT...LOC 1937Z 266DEG 29KT 3383 8331Local storm report, Jun 20, 3:41 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
341 PM EDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM TSTM WND DMG 1 NE FLOYD 33.86N 84.58W
06/20/2015 COBB GA 911 CALL CENTER
A TREE WAS BLOWN DOWN AT THE INTERSECTION OF THE
EAST-WEST CONNECTOR AND HICKS RD.
&&
EVENT NUMBER FFC1500387
RWILLISLocal storm report, Jun 20, 3:44 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM TSTM WND DMG 1 S ARBOR FOREST 33.92N 84.62W
06/20/2015 COBB GA 911 CALL CENTER
A TREE WAS BLOWN DOWN ON HABERSHAM DRIVE NEAR JOHN WARD
RD.
&&
EVENT NUMBER FFC1500388
RWILLISSpecial weather statement, Jun 20, 3:46 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 PM EDT SAT JUN 20 2015
GAZ034-035-045-047-202015-
DE KALB GA-GWINNETT GA-BARROW GA-WALTON GA-
346 PM EDT SAT JUN 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN DE KALB...GWINNETT...BARROW AND WALTON COUNTIES UNTIL 415 PM
EDT...
AT 345 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORCROSS...OR 10 MILES NORTHEAST OF
DECATUR...MOVING EAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS DE KALB...GWINNETT...BARROW AND WALTON COUNTIES THROUGH
415 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LAWRENCEVILLE...DUNWOODY...DULUTH...SNELLVILLE...SUWANEE...BUFORD...
LILBURN...LOGANVILLE...CHAMBLEE...NORCROSS...DORAVILLE...CLARKSTON...
BRASELTON...AUBURN...STONE MOUNTAIN...DACULA...GRAYSON...BERKELEY
LAKE...BETWEEN AND CARL.
LAT...LON 3378 8379 3381 8429 3396 8430 3396 8426
3399 8426 3399 8425 3400 8424 3400 8420
3399 8420 3399 8419 3402 8417 3410 8382
TIME...MOT...LOC 1945Z 266DEG 22KT 3391 8422The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 5:33 AM EDT | Special Weather Statement | FFC | Dade | 27 min |
| Jun 20, 1:49 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb | 26 min |
| Jun 20, 1:57 PM EDT | Special Weather Statement | FFC | Fayette | 33 min |
| Jun 20, 2:19 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 26 min |
| Jun 20, 2:31 PM EDT | Special Weather Statement | FFC | Cobb, Paulding | 29 min |
| Jun 20, 2:42 PM EDT | Special Weather Statement | FFC | Fayette, Henry, Spalding | 33 min |
| Jun 20, 2:48 PM EDT | Special Weather Statement | FFC | Twiggs | 27 min |
| Jun 20, 2:54 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 38 min |
| Jun 20, 3:01 PM EDT | Special Weather Statement | FFC | Clarke, Oconee, Walton | 29 min |
| Jun 20, 3:11 PM EDT | Special Weather Statement | FFC | Gwinnett | 34 min |
| Jun 20, 3:13 PM EDT | Special Weather Statement | FFC | Newton | 32 min |
| Jun 20, 3:37 PM EDT | Special Weather Statement | FFC | Clarke, Oglethorpe, Wilkes | 23 min |
| Jun 20, 3:46 PM EDT | Special Weather Statement | FFC | Gwinnett | 29 min |
| Jun 20, 4:01 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 29 min |
| Jun 20, 4:24 PM EDT | Special Weather Statement | FFC | Clayton | 36 min |
| Jun 20, 4:57 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 33 min |
| Jun 20, 4:58 PM EDT | Special Weather Statement | FFC | Rockdale | 32 min |
| Jun 20, 5:42 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 33 min |
| Jun 20, 6:28 PM EDT | Special Weather Statement | FFC | Meriwether, Troup | 32 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.